Quarter-regular biembeddings of Latin squares

Donovan, D. M.; Drápal, A.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G. (2010). Quarter-regular biembeddings of Latin squares. Discrete Mathematics, 310(4) pp. 692–699.

DOI: https://doi.org/10.1016/j.disc.2009.08.020


We apply a recursive construction for biembeddings of Latin squares to produce a new infinite family of biembeddings of cyclic Latin squares of even side having a high degree of symmetry. Reapplication of the construction yields two further classes of biembeddings.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions